MathSciNet Relay Station
MathSciNet bibliographic data
MR2104982 (2005g:34168) 34K13 (92D25)
Chen, Feng-de; Shi, Jin-lin; Chen, Xiao-xing Periodicity in a Lotka-Volterra facultative mutualism system with several delays. Gongcheng Shuxue Xuebao 21 (2004), no. 3, 403–409.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement